# SDR SWAA2017030612310

- Difficulty date: February 10, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2156U7
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE TRANSVERSE WEB CRACKED ON UPPER FLANGE AT OUTBOARD END.  R & R THE WEB IAW SRM.
